# SDR CA980608019

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 25,734 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLAP OVERSPEED AT FULL FLAP ON APPROACH.  FLAP AND SLAT OVERSPEED INSPECTION AND OPERATION CARRIED OUT.  NO FAULT FOUND, A/C SERVICEABLE.
